Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Endocrinology
Volume 2018, Article ID 2353172, 4 pages
https://doi.org/10.1155/2018/2353172
Case Report

Acute Primary Adrenal Insufficiency after Hip Replacement in a Patient with Acute Intermittent Porphyria

1Division of Endocrinology, Diabetology and Metabolism, Santa Croce e Carle Hospital, Via M. Coppino 26, 12100 Cuneo, Italy
2Internal Medicine 1, Department of Clinical and Biological Sciences, University of Turin, San Luigi Gonzaga Hospital, Regione Gonzole 10, Orbassano, 10043 Turin, Italy

Correspondence should be addressed to Adele Latina; ti.liamtoh@anitaleleda

Received 24 May 2017; Revised 6 July 2017; Accepted 28 November 2017; Published 4 January 2018

Academic Editor: Wayne V. Moore

Copyright © 2018 Adele Latina et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. S. Nylen and B. Muller, “Endocrine changes in critical illness,” Journal of Intensive Care Medicine, vol. 19, no. 2, pp. 67–82, 2004. View at Publisher · View at Google Scholar · View at Scopus
  2. A. Vella, T. B. Nippoldt, and J. C. Morris III, “Adrenal hemorrhage: a 25-year experience at the Mayo Clinic,” Mayo Clinic Proceedings, vol. 76, no. 2, pp. 161–168, 2001. View at Publisher · View at Google Scholar · View at Scopus
  3. M. G. Lykissas, S. H. Galanis, A. C. Borodimos, and S. G. Pakos, “CT diagnosis of acute adrenal insufficiency due to bilateral adrenal haemorrhage,” European Journal of Radiology Extra, vol. 57, no. 1, pp. 31–33, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. F. Presotto, F. Fornasini, C. Betterle, G. Federspil, and M. Rossato, “Acute adrenal failure as the heralding symptom of primary antiphospholipid syndrome: report of a case and review of the literature,” European Journal of Endocrinology, vol. 153, no. 4, pp. 507–514, 2005. View at Publisher · View at Google Scholar · View at Scopus
  5. F. Reverdy, M. Freichet, J.-M. Grozel, C. Tassin, and V. Piriou, “Bilateral adrenal hemorrhage after heparin-induced thrombocytopenia, a rare cause of shock,” Annales Françaises d’Anesthésie et de Réanimation, vol. 32, no. 3, pp. 206-207, 2013. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Best, K. Palmer, Q. C. Jones, and C. G. Wathen, “Acute adrenal failure following anticoagulation with dabigatran after hip replacement and thrombolysis for massive pulmonary embolism,” BMJ Case Reports, vol. 2013, no. 11, 2013. View at Publisher · View at Google Scholar